# SDR JBXA0000184

- Difficulty date: June 18, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N582ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 2,419 hours, 2,112 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Part serial: 354
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED AP PITCH TRIM MESSAGE IN FLIGHT.  LEFT SIDE NO TRIM AVAILABLE, RIGHT SIDE NOSE DOWN ONLY.  REMOVED AND REPLACED HORIZONTAL STABILIZER TRIM ACTUATOR IAW MM 27-42-01, OPS CHECK GOOD.
